MathSciNet Relay Station
MathSciNet bibliographic data
MR2812960 37C40 (37A25 37C35 37C85)
Miles, Richard; Ward, Thomas A directional uniformity of periodic point distribution and mixing. Discrete Contin. Dyn. Syst. 30 (2011), no. 4, 1181–1189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement